# SDR FDEA200904071211

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 57,345 hours, 12,752 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP OUTBOARD HINGE (WING MOUNTED) LOWER   ATTACHMENT OUTBOARD BORE FOUND CORROSION.   REWORKED AS PER EA 1-5750-127820, REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REVISION 107.
